# SDR UALA2010080402824

- Difficulty date: August 3, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 35,348 hours, 4,331 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENG OUTBOARD REVERSER COWL V-BAND UPPER PIN RETAINER CRACKED.  REPLACED NR 2 ENG OUTBOARD REV UPPER PIN RETAINER.
